How does the drug soma make you feel physically?
- 8 Oct 2014 by Yurianmy Ortiz
- 8 October 2014
It can make you very sleepy and in high doses it can make you feel almost as if you were drunk. It can cause dizziness, drowsiness and difficulty walking (in high doses) I have been taking it for a long time, off and on, for back pain and even after years, I can only take it mainly at night because of sedation it causes. If I have really bad muscle spasm, I will take one in the daytime but only if I dont have to go anywhere or do anything requiring concentration (like driving or cooking). It is a great muscle relaxant and helps me sleep which is an issue for me with chronic back pain. It does help with the pain and spasm though. If you stick to the prescribed amount and take only one tablet, it shouldnt do too bad for you but it may make you very sleepy and possibly dizzy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Nov 2018 • 4 answers
Updated 27 Dec 2016 • 10 answers
Updated 29 Nov 2010 • 1 answer
Updated 28 Aug 2014 • 4 answers
Updated 17 Dec 2014 • 1 answer